On the relations between the local structure of holomorphic
Doklady Akademii Nauk, Tome 325 (1992) no. 4, pp. 664-667
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_325_4_a3,
author = {M. Passare and A. Tsikh},
title = {On the relations between the local structure of holomorphic},
journal = {Doklady Akademii Nauk},
pages = {664--667},
year = {1992},
volume = {325},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_325_4_a3/}
}
M. Passare; A. Tsikh. On the relations between the local structure of holomorphic. Doklady Akademii Nauk, Tome 325 (1992) no. 4, pp. 664-667. http://geodesic.mathdoc.fr/item/DAN_1992_325_4_a3/